Doctor insights on:
Why Did Podiatrist Inject Cortisone Into My Neuroma
I have Morton's neuroma. Have had cortisone shots, alcohol shots, epac and to no avail. I hear surgery is risky. Thx for your advice.
I have Morton's neuroma in my right footHave had cortisone shots, alcohol shots, epac and to no avail. I hear surgery is risky. Thx for your advice.
No Not risky surgery: As non operative treatment failed , your doctor advised you to under go surgery , is simple removal of that thickened ( neuroma ) nerve , a low risk out patient procedure. If you want you can even take a second opinion , your doctor will not object may even help you to get one. ...Read more
Had MRI w contrast, diangosis Morton's Neuroma, had cortisone injection but numbness is gone?! I feel a little pain at site - is this normal post injection?
I have a Morton's neuroma and intermetatarsal bursitis. Cortisone helped a lot but I still can't run or power walk. Should I consider surgery?
Had a cortisone injection in my foot for morton's neuroma, and my middle toes are now very swollen in between. Is this normal or a shot reaction?
Could be infection: Some swelling after a cortisone injection is normal . If there is redness, heat, tenderness and severe pain, it could indicate there is an infection. If it persists beyond 12-24 hours even after applying ice and elevating the leg, get it looked at by your doctor, or go the the ER. ...Read moreSee 1 more doctor answer
Had a cortisone shot for mortens neuroma about 32 hrs ago. My foot is in lot of pain, feels swollen, and is bruised. Very painfulI to step on. Advice?
I have limited movement, pain and a hard lump at base of thumb. Cortisone sjhot made it worse. Xray no help. Ortho says tendon. I wonder if neuroma?
Nueroma on sist on my right ring finger. Causes sever pain. 3 surgerys and cortisone shots. 10x worse. The cold weather even hurts it. Please help!
What are the reasons why a cortisone injection wouldn't work for anterior tibial tendinitis? Podiatrist offered it for condition lasting 1 1/2 yrs.
Tendons receive a: poor blood supply and as such, take a long time to heal. You might want to inquire about a course of physical therapy, a period of immobilization or anti-inflammatory medication or a combination of all these. Another possibility is the diagnosis is incorrect and something else is going on. ...Read more
My podiatrist recommends a cortisone shot for my plantar fasciitis after 4 weeks and 2 weeks on naids. Are cortisone shots safe or should I continue with stretching?
Stretching: I would personally exhaust all other treatments before doing that. Stretching especially overnight is crucial to get plantar fasciitis under control (even if you decide to get the shot). Have you been working with a physical therapist? If not consider doing so. Hope you get some relief soon. ...Read moreSee 3 more doctor answers
Either could do it,: but I suspect an Orthopedist does it more frequently and is more comfortable doing it... ...Read more
I got a cortisone injection on my bunion at podiatrist office 2 weeks ago. Now it feels worse due to bruising i still have from shot-is this normal?
My podiatrist gave me dextrose shots (yes dextrose said no cortisone afraid of at rupture) for my heel spur. The last round of shots i've had nothing but pain she put me in soft cast i ripped it off now because of pain and feel a bump on heel possibly wh
Get another opinion: When you get another opinion, an x-ray should have been already taken to evaluate the structure of the foot/heel/ankle. I assume that you already had this based on the diagnosis of the heel spur; however, the continued pain may be soft tissue related, an mri/ct would be more diagnostic. If you have a tear in the tendon and/or ligament, injections would not be effective. ...Read moreSee 2 more doctor answers
Calms inflammation.: Nobody uses cortisone anymore unless you are a horse. Everyone knows what it is though so we usually call steroid injections "cortisone". This is essentially equivalent to putting Ibuprofen right at the source of the inflammation. The inflammatory response is a chain reaction in our body. Steroid works a bit higher on the sequence of reactions and stops the inflammatory response. ...Read more
Cortisone injection in bursa hip Th e doctor rubbed the spot injected and said it makes the cortisone go in. I'm sure this is wrong ?
Cortisone inj: Assuming this was done after the injection - he is correct - rubbing or massage will help distribute the medication in the bursa - while its a matter of personal preference to do this - its not wrong and may actually help speed up the healing process and prevent side effects ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why did my pinkie bruise?
- Why did my lip swell?
- What are the side effects of cortisone shots for mortons neuroma?
- Ask a doctor a question free online
- Why did i come on my period early?
- Why did my bottom lip swell up?
- Why did i bleed after my period?
- Why did i bleed before my period?
- Talk to a pharmacologist online for free